Constrained maximization of posynomials by geometric programming

Luis D. Pascual, Adi Ben-Israel

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


Geometric programming is extended and applied to maximize a posynomial subject to posynomial constraints.

Original languageEnglish (US)
Pages (from-to)73-80
Number of pages8
JournalJournal of Optimization Theory and Applications
Issue number2
StatePublished - Mar 1970
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Management Science and Operations Research
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Constrained maximization of posynomials by geometric programming'. Together they form a unique fingerprint.

Cite this